MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA? FIRM; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA? FIRM; STENT, URETERAL
Model Number M0061902320
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the preparation, after unpacking, before use, when it was pulled, it was fractured.The procedure was completed with another of the same device and the patient condition following procedure was stable.
 
Additional Manufacturer Narrative
Imdrf device code a0401 captures the reportable event of stent shaft break.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Imdrf device code a0401 captures the reportable event of stent shaft break.The returned tria ureteral stent was analyzed; however, the suture did not return.Upon inspection, it was found that the stent shaft had become detached and kinked, and both coils of the stent were also found to be detached.Furthermore, it was noted that some drainage holes were torn, which confirms the reported events of "coil detachment of device or device component" and "stent shaft break." the stent had kinked on the returned device; it is possible to conclude that this issue could be caused by operational factors.It is likely that some manipulation during the procedure could have resulted in the kinks.Based on the results of the analysis observed, an investigation conclusion code of adverse event related to procedure was assigned to this investigation.

Brand Name
TRIA? FIRM
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22682682
Report Number2124215-2025-50329
Device Sequence Number13123617
Product Code FAD
UDI-Device Identifier08714729937906
UDI-Public(01)08714729937906(17)261221(10)33109394
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K190603
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061902320
Device Catalogue NumberM0061902320
Device Lot Number0033109394
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexMale
Patient Weight63 KG